# SDR 2005FA0000344

- Difficulty date: February 22, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N391FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 278
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3403110307
- Condition: Blew Out
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT AT FL230, THE FO SIDE WINDOW BLEW OUT; AT WHICH TIME, AN EMERGENCY DESCENT WAS EXECUTED TO AN UNEVENT LANDING.  (K)
